A 10-year-old male asked:
Disclaimer

son recently had a bead remived from his ear at the er, now when i.put his ear drops (neomycin/polymycin) he has excrutiating pain for about 5 minutes?

1 doctor answer
Dr. Carol Jacobs
Specializes in Pediatrics
Scratch: The inner ear has soft skin just like the inside of our nose. It's possible the skin was scratched some during the removal or the bead had sat long enough on the skin to cause some erosion. I would warm the drops between your palms for 3-5 minutes to get it closer to body temperature before using them again. Good luck!
Answered on Sep 5, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old member asked:
Dr. Anthony LaBarbera
27 years experience Pediatrics
See below: He may have a sore throat, which may cause referred ear pain.
A 40-year-old male asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Check with doc first: It is possible that Maxitrol (dexamethasone neomycin and polymyxin) might treat year 1.5 year old son in the same was as the older son. But the young ... Read More
1
1 thank
A 16-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Worrisome: You may be having a reaction to the medications in the drop. I would stop the drops until you clarify what is going on.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month